American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Kazimierz Szymiczek and Joseph Yucas. Quadratic forms, rigid elements and nonreal preorders . Proc. Amer. Math. Soc. 88 (1983) 201-204. MR 695240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. H. Conway and N. J. A. Sloane. Lorentzian forms for the Leech lattice. Bull. Amer. Math. Soc. 6 (1982) 215-217. MR 640949.
Abstract, references, and article information
View Article: PDF

[3] C. Riehm. The automorphism group of a composition of quadratic forms . Trans. Amer. Math. Soc. 269 (1982) 403-414. MR 637698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Eugenio Calabi. Linear systems of real quadratic forms. II . Proc. Amer. Math. Soc. 84 (1982) 331-334. MR 640224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David E. Gibbs. The computation of $W\sb\ast (\pi ,\,\omega ;\,{\bf Z})$ for $\pi $\ an abelian $2$-group . Proc. Amer. Math. Soc. 79 (1980) 355-358. MR 567971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Murray Marshall. The Witt ring of a space of orderings . Trans. Amer. Math. Soc. 258 (1980) 505-521. MR 558187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David Eisenbud. An algebraic approach to the topological degree of a smooth map. Bull. Amer. Math. Soc. 84 (1978) 751-764. MR 0494226.
Abstract, references, and article information
View Article: PDF

[8] Daniel Shanks. Corrigenda: ``Gauss's ternary form reduction and the $2$-Sylow subgroup'' (Math. Comp. {\bf 25} (1971), 837--853) . Math. Comp. 32 (1978) 1328-1329. MR 0491495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David E. Gibbs. Witt classes of integral representations of an abelian $2$-group . Proc. Amer. Math. Soc. 70 (1978) 103-108. MR 492055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Charles H. Giffen. Hermitian forms and higher algebraic $K$-theory. Bull. Amer. Math. Soc. 83 (1977) 1303-1305. MR 0506031.
Abstract, references, and article information
View Article: PDF

[11] A. G. Earnest. Spinor genera of unimodular $Z$-lattices in quadratic fields . Proc. Amer. Math. Soc. 64 (1977) 189-195. MR 0441863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. G. Earnest and J. S. Hsia. Springer-type theorems for spinor genera of quadratic forms. Bull. Amer. Math. Soc. 81 (1975) 942-943. MR 0374026.
Abstract, references, and article information
View Article: PDF

[13] D. B. Coleman and Joel Cunningham. Nondegenerate higher degree forms over Dedekind domains . Proc. Amer. Math. Soc. 52 (1975) 65-68. MR 0392822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Chan Nan Chang. Harrison's Witt ring of a generalized valuation ring . Proc. Amer. Math. Soc. 47 (1975) 15-21. MR 0352086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Gordon L. Nipp. The spinor genus of quaternion orders . Trans. Amer. Math. Soc. 211 (1975) 299-309. MR 0376526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Thomas C. Craven. The Boolean space of orderings of a field . Trans. Amer. Math. Soc. 209 (1975) 225-235. MR 0379448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Adrian R. Wadsworth. Similarity of quadratic forms and isomorphism of their function fields . Trans. Amer. Math. Soc. 208 (1975) 352-358. MR 0376527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Richard Tolimieri. Solvable groups and quadratic forms . Trans. Amer. Math. Soc. 201 (1975) 329-345. MR 0354552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. P. Alexander, P. E. Conner, G. C. Hamrick and J. W. Vick. Witt classes of integral representations of an Abelian $p$-group. Bull. Amer. Math. Soc. 80 (1974) 1179-1182. MR 0384912.
Abstract, references, and article information
View Article: PDF

[20] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information
View Article: PDF

[21] Paul Ponomarev. Class numbers of definite quaternary forms with nonsquare discriminant. Bull. Amer. Math. Soc. 79 (1973) 594-598. MR 0311577.
Abstract, references, and article information
View Article: PDF

[22] Edward A. Bender and Norman P. Herzberg. Symmetric matrices, characteristic polynomials, and Hilbert symbols over local number fields. Bull. Amer. Math. Soc. 79 (1973) 518-520. MR 0313276.
Abstract, references, and article information
View Article: PDF

[23] C. T. C. Wall. Some $L$ groups of finite groups. Bull. Amer. Math. Soc. 79 (1973) 526-529. MR 0335605.
Abstract, references, and article information
View Article: PDF

[24] Richard Elman. Rund forms over real algebraic function fields in one variable . Proc. Amer. Math. Soc. 41 (1973) 431-436. MR 0323718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Larry J. Gerstein. A new proof of a theorem of Cassels and Pfister . Proc. Amer. Math. Soc. 41 (1973) 327-328. MR 0319952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Edward A. Bender. A lifting formula for the Hilbert symbol . Proc. Amer. Math. Soc. 40 (1973) 63-65. MR 0318058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. S. Hsia. On the Hasse principle for quadratic forms . Proc. Amer. Math. Soc. 39 (1973) 468-470. MR 0311572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Kenneth S. Williams. Representation of a binary quadratic form as a sum of two squares . Proc. Amer. Math. Soc. 32 (1972) 368-370. MR 0325536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1